# SDR AC2A0000073

- Difficulty date: April 22, 1999
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N31079
- Make and model: Bell 206L-3
- Aircraft serial: 51526
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 206064300005
- Part serial: 980420
- Condition: Cracked
- Location: Engine
- Part time: 7,203 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST ASSEMBLY IS CRACKED.  REPLACED PART.  (X)
